# SDR R61A201611140665

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 23,904 hours, 18,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW EPORTED THAT THE L1 DOOR WOULD NOT CLOSE.  MAINTENANCE ADJUSTED THE L1 DOOR IAW AMM AND OPS CHECKED GOOD.
